Alert archive / Alabama / Special Weather Statements in 2020
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Jun 5, 2020, 1:21 PM CDT for Shelby County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2020, 1:21 PM CDT (18:21 UTC)
- Expired
- Jun 5, 2020, 1:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Birmingham, AL
County Shelby County, AL
The radar
The Birmingham radar (KBMX), 36 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.4 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 690 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
028
WWUS84 KBMX 051821
SPSBMX
Special Weather Statement
National Weather Service Birmingham AL
121 PM CDT Fri Jun 5 2020
ALZ025-051845-
Shelby AL-
121 PM CDT Fri Jun 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHELBY COUNTY UNTIL
145 PM CDT...
At 121 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Branchville to Irondale to near Sylvan Springs.
Movement was southeast at 30 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Hoover, Leeds, Chelsea, Indian Springs Village, Vincent,
Harpersville, Westover, Highland Lakes, Fowler Lake, Vandiver, Lake
Purdy, Brook Highland, Greystone, Meadowbrook, Mount Laurel, Oak
Mountain State Park, Sterrett, Hoover Veterans Park and Shoal Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3350 8648 3350 8638 3339 8638 3333 8647
3339 8678 3340 8675 3342 8675 3342 8672
3343 8672 3343 8670 3345 8669 3345 8668
3347 8667 3347 8661 3351 8657 3353 8652
3355 8652 3355 8648
TIME...MOT...LOC 1821Z 316DEG 24KT 3364 8645 3352 8668 3353 8711
$$
05What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jun 5, 1:04 PM CDT, 17 minutes earlier.
Area forecast discussion, Jun 5, 1:04 PM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 104 PM CDT Fri Jun 5 2020 .UPDATE... Afternoon Update. && .SHORT TERM... /Updated at 1256 PM CDT Fri Jun 05 2020/ Today through Saturday. The forecast area remains positioned between two deep-layer ridges, one centered over West Texas with the other Centered over the Southwest Atlantic. A positive-tilted trough extended from Ohio southwest through the Tennessee River Valley. Surface analysis shows surface pressures remain the highest to our southeast with lower pressures to the northwest. Examining the 12Z RAOB BMX data, the wet microburst risk appears to be moderate across our northwest counties today as drier air settles into the area aloft behind the trough axis while a lower risk for wet microbursts prevails elsewhere. Higher dew points along with warmer temperatures will support surface-based convective available potential energy (CAPE) values higher than yesterday around 2700 J/kg. Forecast lapse rates over 8C/km are expected with downdraft CAPE values around 700 J/kg. The low-level continue to be moist with precipitable water values of 1.68" this morning. The strongest storms will have a risk of producing strong winds and some hail but no organized severe storms are expected. Expect ongoing convection across our North-Central and Northeast counties to continue moving southeast with time. Further south, isolated showers have developed and potential persists for a few thunderstorms as well. Highs today will range from the mid to upper 80s northeast and east to the low 90s west and south. Winds will remain from the southwest to the south 6-12 mph except higher in and near convection. The shower and storm activity will weaken and decrease in coverage overnight but may persist, especially South-Central. Areas that receive rainfall today may experience some reduction in visibility overnight north and central but this should be patchy/spotty at best. Lows will range from the upper 60s northeast and east to the low 70s west and south. Winds will be light from the west to southwest overnight. Isolated to scattered showers and storms are forecast to develop Saturday with highest coverage south. Highs will range from the upper 80s southeast and east to the low 90s northwest and north. Winds will become more southerly to southeast with speeds from 6-12 mph outside of convection. 05 Modified previous short-term discussion: /Updated at 0350 AM CDT Fri Jun 05 2020/ Tonight through Saturday. Will hold onto some slight rain chances through the overnight as we continue to see isolated rain showers pop up at any point overnight. May wind up focused generally in the south but any lingering boundary could spark a shower or two. As we work into Saturday, things become a little more focused in the south with isolated to scattered activity as the surface trough begins to interact with a zone of convergence north of the tropical system, while areas north of I-20 will be in a subsidence zone. However, with temperatures cranking into the upper 80s to low 90s will hold onto scattered showers and storms in the north as well, but chances will be much higher in the south and with possibly some good overall coverage before all is said and done. 16 .LONG TERM... /Updated at 0350 AM CDT Fri Jun 05 2020/ Saturday night through Thursday. Impacts: Tropical Depression Cristobal is well inland near the Mexico/Guatemala border this morning. It is expected to emerge out over the Gulf tonight. NHC forecasts and guidance consensus indicate that it will make landfall along the south-central Louisiana coast Sunday night as a sheared/asymmetric system. However there has been some spread in guidance in landfall location ranging from southeast Louisiana to southwest Louisiana, depending on when the ridge to its north causes it to make a leftward jog. This also impacts when its remnant low makes a rightward jog by Tuesday. These track details will determine the exact impacts that Cristobal has on Central Alabama. If the current forecast holds, then the main 850mb jet core and associated breezy conditions, heavy rainfall, and tornado potential will remain over Mississippi. But any eastward adjustments in the track could cause some of these impacts to move into West Alabama. The models should begin to have a better handle on the system once the center is back over water. At the current time, impacts for Central Alabama look to be relatively minor and mainly focused on West Alabama where winds gusts of 15-30 mph and rainfall amounts of 1 to 2 inches are expected with locally higher amounts. These rainfall amounts are not expected to cause organized flooding issues, but some locally higher amounts potentially causing localized flooding would still be possible due to mesoscale to storm scale processes, especially during the Tuesday/Wednesday timeframe. The potential for a brief tornado mainly during the Monday/Tuesday timeframe appears low but non- zero, depending on how far east the area of enhanced low-level shear makes it. Will note that we did get a couple tornadoes with Tropical Storm Cindy in 2017 which made landfall in southwest Louisiana, though it turned more sharply to the northeast after landfall. Overall, none of these threats appear to warrant inclusion in the HWO but will continue to monitor. Forecast: A couple isolated storms leftover from Saturday afternoon will probably linger into Saturday evening before dissipating after sunset. An outer band of showers from Cristobal will move onshore Saturday night, aided by a mid-level warm front/deformation zone. This activity will mainly stay closer to the coast Saturday night due to dry air over Central Alabama, but a few showers could reach Pike/Barbour Counties before sunrise Sunday morning. Rain chances associated with Cristobal's outer bands will be confined to our far southern counties on Sunday, where some areas may not get out of the low 80s. A stable/tropical air mass associated with easterly flow will likely inhibit thunder, and not expecting anything heavy during this time. Further north, dry mid-level air associated with a strong ridge over the Midwest should suppress convection and allow for temperatures around 90. The dry air mass/ridging will continue to inhibit the northward movement of precipitation Sunday night. Moisture will increase Monday/Monday night as Cristobal moves northward across Louisiana and Arkansas, allowing flow to shift from easterly to southerly. However, some relatively drier air aloft will located over a good chunk of Central Alabama between the tropical moisture over Mississippi and far West Alabama and another area over east Georgia. This may allow for more heating/instability but also keep showers/storms more scattered in nature. Continued warm temperatures aloft will probably keep thunder isolated. Will have to monitor a band of convection and enhanced low-level shear/SRH over Mississippi which will be close to our far western counties Monday/Monday night for any heavy rainfall/tornado potential, but confidence is low at this time due to the track uncertainty. Cristobal will continue to lift north-northeastward across Missouri and Illinois Tuesday/Tuesday night as it begins to undergo extratropical transition as it interacts with an approaching mid-latitude trough. Forcing from the trough axis south of Cristobal and tropical moisture profiles with PWATs above 2 inches will result in high rain chances Tuesday/Tuesday night with the potential for locally heavy rainfall. Will have to monitor continued enhanced low-level shear/SRH over Mississippi which will be close to our far northwest counties for any tornado potential but confidence is low at this time. Rain chances will remain enhanced Wednesday as tropical moisture remains in place along with forcing from the mid-latitude trough and the cold front from what will by then be post-tropical Cristobal. Some stronger storms may be possible as well. Forecast for Thursday remains uncertain regarding whether the front and associated tropical moisture stalls out over or just east of the forecast area. 32/Davis && .AVIATION... 18Z TAF Discussion. Convective complex is moving southeast across Walker and Blount Counties into Jefferson and soon into St. Clair Counties. Isolated showers and thunderstorms are also moving southeast across our northeast counties. Expect TSRA at BHM/ASN/ANB within the hour and may persist to 19Z at ANB. Onset of TSRA expected near EET from 19 to 21Z. For the southern sites, SHRA is rather isolated but some TS remains possible, though probabilities are too low to include for this issuance. Expect showers and storms to continue to develop and move southeast through the afternoon and into early evening. Intensity and extent will decrease with time overnight but will remain possible. Low-level winds will remain from the southwest to west generally less than 12 kts outside of convection. Lower clouds and some reduction in VIS will be possible overnight, especially for areas that get heavy rainfall today. Conditions will improve by mid morning Saturday though chances for showers and storms will again increase toward the end of this cycle with better chances across our southern terminals. 05 && .FIRE WEATHER... Summer-like weather will persist into the weekend with warm and muggy conditions. Scattered showers and thunderstorms will develop, mainly in the afternoon and evening hours. Rain chances will be limited to southern portions of the area Sunday. Rain chances will increase early next week areawide as Tropical Storm Cristobal moves inland. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 68 92 68 90 70 / 20 20 10 10 10 Anniston 67 90 68 89 70 / 40 30 10 10 10 Birmingham 71 92 71 90 73 / 30 20 10 10 10 Tuscaloosa 72 93 71 90 73 / 40 30 10 10 20 Calera 70 90 69 88 72 / 40 30 20 10 20 Auburn 70 87 68 84 71 / 40 40 20 20 30 Montgomery 70 90 70 86 72 / 40 40 20 30 40 Troy 70 89 69 84 72 / 30 40 30 50 40 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jun 5, 3:52 AM CDT, 9 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 352 AM CDT Fri Jun 5 2020 ALZ011>015-017>050-061200- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 352 AM CDT Fri Jun 5 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not expected at this time.
In the hours before
Special weather statement, Jun 5, 11:06 AM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1106 AM CDT Fri Jun 5 2020
ALZ014-051645-
Winston AL-
1106 AM CDT Fri Jun 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR WINSTON COUNTY UNTIL 1145 AM
CDT...
At 1106 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Buttahatchee to near Arley. Movement
was southeast at 15 mph.
Pea size hail and winds up to 40 mph will be possible with these
storms.
Locations impacted include...
Lynn, Arley, Double Springs, Addison, Houston Recreational Area, Camp
McDowell, Nesmith, Ashbank, Smith Lake, Poplar Springs, Helicon,
Sardis, Corinth Rec Area, Falls City, Winston Free State Barn,
Houston, Natural Bridge, Mill Branch, Maple Branch and Hullett
Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3399 8711 3399 8715 3400 8717 3400 8719
3398 8720 3399 8722 3400 8756 3415 8764
3419 8763 3423 8711
TIME...MOT...LOC 1606Z 307DEG 14KT 3414 8761 3412 8721
86/MartinSpecial weather statement, Jun 5, 11:41 AM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1141 AM CDT Fri Jun 5 2020
ALZ015-051715-
Walker AL-
1141 AM CDT Fri Jun 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WALKER COUNTY UNTIL
1215 PM CDT...
At 1140 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Nauvoo to Smith Dam. Movement was
southeast at 20 mph.
Pea size hail and winds up to 40 mph will be possible with these
storms.
Locations impacted include...
Jasper, Sipsey, Nauvoo, Curry, Smith Dam, Smith Lake, Raccoon Branch,
Powellville, Manchester, Lupton, Gamble, Boldo and Walker County
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3397 8714 3396 8711 3394 8710 3392 8708
3390 8709 3390 8710 3389 8709 3389 8701
3387 8700 3386 8697 3384 8695 3381 8695
3381 8727 3400 8753 3399 8722 3398 8720
3400 8719 3400 8716
TIME...MOT...LOC 1640Z 306DEG 18KT 3396 8742 3396 8712
86/MartinSpecial weather statement, Jun 5, 12:27 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1227 PM CDT Fri Jun 5 2020
ALZ017-051830-
Blount AL-
1227 PM CDT Fri Jun 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT COUNTY UNTIL 130 PM CDT...
At 1227 PM CDT, Doppler radar was tracking a strong thunderstorm over
Nectar, or near Cleveland, moving southeast at 25 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Oneonta, Blountsville, Cleveland, Dallas, Warrior, Locust Fork,
Altoona, Snead, Susan Moore, Walnut Grove, Trafford, Allgood,
Fairview, Hayden, Nectar, Rosa, County Line, McLarty, Bangor and
Strawberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3410 8630 3394 8637 3393 8632 3389 8634
3382 8643 3380 8657 3377 8658 3377 8665
3384 8676 3382 8695 3383 8695 3387 8696
3387 8692 3391 8692 3397 8677 3405 8668
3409 8669 3412 8660 3425 8652 3426 8645
TIME...MOT...LOC 1727Z 298DEG 23KT 3400 8663
17/KLAWSSpecial weather statement, Jun 5, 12:58 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1258 PM CDT Fri Jun 5 2020
ALZ024-051845-
Jefferson AL-
1258 PM CDT Fri Jun 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON COUNTY
UNTIL 145 PM CDT...
At 1258 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pinson, or near Gardendale, moving southeast at 25 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Birmingham, Vestavia Hills, Mountain Brook, Trussville, Gardendale,
Irondale, Leeds, Moody, Fultondale, Center Point, Clay, Pinson,
Tarrant, Adamsville, Argo, Warrior, Kimberly, Graysville, Morris and
Brookside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3378 8665 3377 8665 3376 8654 3374 8654
3372 8653 3366 8653 3363 8654 3362 8655
3356 8655 3355 8652 3353 8652 3351 8657
3347 8661 3347 8667 3346 8668 3362 8703
3384 8675
TIME...MOT...LOC 1758Z 306DEG 22KT 3369 8669
17/KLAWSSpecial weather statement, Jun 5, 1:08 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Birmingham AL
108 PM CDT Fri Jun 5 2020
ALZ026-051845-
St. Clair AL-
108 PM CDT Fri Jun 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR COUNTY UNTIL 145 PM
CDT...
At 107 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ashville to Birmingham. Movement was
southeast at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Pell City, Leeds, Moody, Springville, Odenville, Lincoln, Margaret,
Argo, Ashville, Riverside, Ragland, Bald Rock, Branchville, Logan
Martin Lake, Coosa Island, Neely Henry Lake, Whitney Junction,
Wattsville, I 59 Rest Areas At Oneonta and Camp Winnataska.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3378 8605 3371 8614 3367 8615 3369 8620
3364 8617 3359 8618 3359 8622 3354 8619
3349 8625 3351 8628 3346 8631 3342 8638
3350 8638 3350 8648 3355 8648 3356 8655
3372 8653 3380 8658 3382 8643 3393 8633
TIME...MOT...LOC 1807Z 308DEG 21KT 3382 8633 3357 8679
05Special weather statement, Jun 5, 1:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
121 PM CDT Fri Jun 5 2020
ALZ025-051845-
Shelby AL-
121 PM CDT Fri Jun 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHELBY COUNTY UNTIL
145 PM CDT...
At 121 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Branchville to Irondale to near Sylvan Springs.
Movement was southeast at 30 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Hoover, Leeds, Chelsea, Indian Springs Village, Vincent,
Harpersville, Westover, Highland Lakes, Fowler Lake, Vandiver, Lake
Purdy, Brook Highland, Greystone, Meadowbrook, Mount Laurel, Oak
Mountain State Park, Sterrett, Hoover Veterans Park and Shoal Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3350 8648 3350 8638 3339 8638 3333 8647
3339 8678 3340 8675 3342 8675 3342 8672
3343 8672 3343 8670 3345 8669 3345 8668
3347 8667 3347 8661 3351 8657 3353 8652
3355 8652 3355 8648
TIME...MOT...LOC 1821Z 316DEG 24KT 3364 8645 3352 8668 3353 8711
05The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 11:06 AM CDT | Special Weather Statement | BMX | Winston | 39 min |
| Jun 5, 11:41 AM CDT | Special Weather Statement | BMX | Walker | 34 min |
| Jun 5, 12:27 PM CDT | Special Weather Statement | BMX | Blount | 63 min |
| Jun 5, 12:58 PM CDT | Special Weather Statement | BMX | Jefferson | 47 min |
| Jun 5, 1:08 PM CDT | Special Weather Statement | BMX | St. Clair | 37 min |
| Jun 5, 1:38 PM CDT | Special Weather Statement | BMX | Shelby | 52 min |
| Jun 5, 2:03 PM CDT | Special Weather Statement | BMX | Clay, Talladega | 27 min |
| Jun 5, 2:21 PM CDT | Special Weather Statement | BMX | Calhoun, Cleburne | 24 min |
| Jun 5, 2:23 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 32 min |
| Jun 5, 2:32 PM CDT | Special Weather Statement | BMX | Clay, Coosa | 43 min |
| Jun 5, 2:50 PM CDT | Special Weather Statement | BMX | Cleburne, Randolph | 40 min |
| Jun 5, 3:27 PM CDT | Special Weather Statement | BMX | Randolph | 33 min |
| Jun 5, 3:53 PM CDT | Special Weather Statement | BMX | Fayette | 37 min |
| Jun 5, 3:58 PM CDT | Special Weather Statement | BMX | Randolph | 32 min |
| Jun 5, 3:59 PM CDT | Special Weather Statement | BMX | Marion | 46 min |
| Jun 5, 4:07 PM CDT | Areal Flood Advisory | BMX | Fayette, Marion, Walker, Winston | 38 min |
| Jun 5, 4:07 PM CDT | Special Weather Statement | BMX | Lee | 23 min |
| Jun 5, 4:13 PM CDT | Special Weather Statement | BMX | Tallapoosa | 32 min |
| Jun 5, 4:14 PM CDT | Special Weather Statement | BMX | Lamar | 46 min |
| Jun 5, 4:25 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 50 min |
| Jun 5, 4:29 PM CDT | Special Weather Statement | BMX | Macon | 31 min |
| Jun 5, 4:44 PM CDT | Special Weather Statement | BMX | Lee | 31 min |
| Jun 5, 4:45 PM CDT | Flash Flood Warning | BMX | Fayette, Marion, Walker, Winston | 3 hr |
| Jun 5, 4:55 PM CDT | Special Weather Statement | BMX | Chambers | 35 min |
| Jun 5, 4:57 PM CDT | Special Weather Statement | BMX | Fayette, Lamar, Walker, Winston | 48 min |
| Jun 5, 5:11 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 28 min |
| Jun 5, 5:23 PM CDT | Special Weather Statement | BMX | Macon | 22 min |
| Jun 5, 5:26 PM CDT | Areal Flood Advisory | BMX | Winston | 2 hr |
| Jun 5, 5:37 PM CDT | Special Weather Statement | BMX | Pickens, Tuscaloosa | 53 min |
| Jun 5, 5:45 PM CDT | Special Weather Statement | BMX | Autauga | 30 min |
| Jun 5, 5:47 PM CDT | Special Weather Statement | BMX | Russell | 43 min |
| Jun 5, 5:54 PM CDT | Special Weather Statement | BMX | Montgomery | 36 min |
| Jun 5, 6:15 PM CDT | Special Weather Statement | BMX | Autauga | 45 min |
| Jun 5, 6:19 PM CDT | Special Weather Statement | BMX | Greene, Hale, Sumter | 41 min |
| Jun 5, 6:46 PM CDT | Special Weather Statement | BMX | Russell | 29 min |
| Jun 5, 6:47 PM CDT | Special Weather Statement | BMX | Perry | 28 min |
Nearby
Special Weather Statements in Alabama, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.